# SDR ASOA2016021014531

- Difficulty date: February 10, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 31,229 hours, 28,713 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 584-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS CORRODED ON LBL 9 AT FS 584 AND FS 600.   FOUND OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-61-49, FIG 101.  REMOVED THE CARGO TRACK IAW AMM 53-00-49-000-801.  INSTALLED IAW AMM 53-00-49-400-801.
